# SDR DALA2024111110799

- Difficulty date: November 9, 2024
- Submitted: November 11, 2024
- Operation: Air carrier
- Aircraft: N986AT
- Make and model: Boeing 717-200
- Aircraft serial: 55089
- Aircraft time: 57,118 hours, 40,914 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Condition: Leaking
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

-AD- FOUND FUEL SEEPING FROM FWD FLAP CARRIAGE MOUNT AND DOUBLER ON RT WING INBOARD FLAP AT XRS 164. (FC 5720-01103) PERFORMED ALL REPAIRS PER PRI 621136-14, REV 13. LEAK CHECK WAS GOOD. REPAIRS COMPLETED IAW ER/A 621136-14AD, REV O, SECTION 1. A/C OK FOR SERVICE. ALL CDCCL AND SFAR 88 REQUIREMENTS HAVE BEEN MET. RII + NDT C/W PER ERA 621136-14AD, (QC5158). (LP #0652085)
